Sudafed PE Nasal Decongestant Tablets relieves Blocked and runny noses.
Its ingredient, Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.
Adults and children 12 years and over: 1 tablet every 4 hours when necessary
Phenylephrine Hydrochloride 10mg per tablet
Do not use for children under 12 years.
Check with your healthcare professional before taking any medication for your symptoms.
If you have any concerns in regards to taking other medications, check with your healthcare professional.
Ask your doctor before use if you are pregnant.
If symptoms don't improve within 7 days, see your doctor.
Phenylephrine may cause sleeplessness in some people.
Standard Parcels (under 3kg) over $99 = FREE!
We offer Express Shipping for parcels up to 3kg
Parcels under 1kg = $9.95
Parcels arrive within 3-7 business days.